# SDR AALA202212146459

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 65,024 hours, 32,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   DURING EMERGENCY LIGHT TEST FOUND SEVERAL LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BURNED OUT LIGHT BULBS IAW AMM 33-51-18 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
